May 14, 2011
Response from Dr. Young
Hello and thanks for your post.
Excess grapefruit can be a problem because of some drug-drug interactions (particularly with protease inhibitors or other medications metabolized by liver cytochromes). You're on an unusual 4 nuke regimen, but one that doesn't have any significant drug-drug interactions with grapefruit.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.